# SDR AALA201701249011

- Difficulty date: January 22, 2017
- Submitted: January 24, 2017
- Operation: Air carrier
- Aircraft: N658AW
- Make and model: Airbus A320-232
- Aircraft serial: 1110
- Aircraft time: 61,123 hours, 22,700 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT CREW RECEIVED AN EMERGENCY EXIT WARNING DURING TAKEOFF ROLL AND ABORTED THE TAKEOFF AT 70 KNOTS. THE FLIGHT ATTENDANTS WENT BACK AND CHECKED THE HANDLE ON THE HATCH, THE LIGHT EXTINGUISHED AND ECAM WARNING WENT AWAY. THE FLIGHT CONTINUED ON TO CLT.
